Alert archive / Maine / Small Craft Advisories in 2023

Small Craft Advisory 21, NWS Caribou, ME

February 14, 2023

NWS Caribou, ME issued this small craft advisory at Feb 14, 2023, 2:52 PM EST. It took effect at Feb 15, 2023, 10:00 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2023, 2:52 PM EST (19:52 UTC)
In effect from
Feb 15, 2023, 10:00 AM EST
Expired
Feb 16, 2023, 2:54 PM EST
In force
29 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

061 
WHUS71 KCAR 141952
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
252 PM EST Tue Feb 14 2023

ANZ050-051-150400-
/O.CAN.KCAR.SC.Y.0020.000000T0000Z-230215T0400Z/
/O.NEW.KCAR.SC.Y.0021.230215T1500Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
252 PM EST Tue Feb 14 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 10 AM Wednesday to 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-150400-
/O.NEW.KCAR.SC.Y.0021.230215T1500Z-230216T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
252 PM EST Tue Feb 14 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EST THURSDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 10 AM Wednesday to 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
760 
WHUS71 KCAR 150344
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1044 PM EST Tue Feb 14 2023

ANZ050>052-151200-
/O.CON.KCAR.SC.Y.0021.230215T1500Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1044 PM EST Tue Feb 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 AM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 10 AM Wednesday to 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
000 
WHUS71 KCAR 150812
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
312 AM EST Wed Feb 15 2023

ANZ050>052-152100-
/O.CON.KCAR.SC.Y.0021.230215T1500Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
312 AM EST Wed Feb 15 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 10 AM this morning to 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
916 
WHUS71 KCAR 151327
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
827 AM EST Wed Feb 15 2023

ANZ050>052-152130-
/O.CON.KCAR.SC.Y.0021.230215T1500Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
827 AM EST Wed Feb 15 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...Until 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
463 
WHUS71 KCAR 151954
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
254 PM EST Wed Feb 15 2023

ANZ050>052-160900-
/O.CON.KCAR.SC.Y.0021.000000T0000Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
254 PM EST Wed Feb 15 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...Until 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
418 
WHUS71 KCAR 160533
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1233 AM EST Thu Feb 16 2023

ANZ050>052-161345-
/O.CON.KCAR.SC.Y.0021.000000T0000Z-230216T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1233 AM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...Until 10 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
369 
WHUS71 KCAR 160812
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
312 AM EST Thu Feb 16 2023

ANZ050-051-161615-
/O.EXT.KCAR.SC.Y.0021.000000T0000Z-230216T2100Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
312 AM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-161500-
/O.CON.KCAR.SC.Y.0021.000000T0000Z-230216T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
312 AM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
153 
WHUS71 KCAR 161419
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
919 AM EST Thu Feb 16 2023

ANZ052-161530-
/O.CAN.KCAR.SC.Y.0021.000000T0000Z-230216T1500Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
919 AM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ050-051-162100-
/O.CON.KCAR.SC.Y.0021.000000T0000Z-230216T2100Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
919 AM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
677 
WHUS71 KCAR 161743
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1243 PM EST Thu Feb 16 2023

ANZ050-051-162100-
/O.CON.KCAR.SC.Y.0021.000000T0000Z-230216T2100Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1243 PM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Seas 4 to 6 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
622 
WHUS71 KCAR 161954
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
254 PM EST Thu Feb 16 2023

ANZ050-051-171000-
/O.CAN.KCAR.SC.Y.0021.000000T0000Z-230216T2100Z/
/O.NEW.KCAR.GL.W.0010.230218T0000Z-230218T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
254 PM EST Thu Feb 16 2023

...GALE WARNING IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 7 PM Friday to 7 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ052-171000-
/O.NEW.KCAR.SC.Y.0022.230217T2000Z-230218T1200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
254 PM EST Thu Feb 16 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 7 AM EST
SATURDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 3 PM Friday to 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 12:50 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 14, 12:50 PM EST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1250 PM EST Tue Feb 14 2023

.SYNOPSIS...
High pressure will build in from the west today and crest over
the area tonight. Low pressure will track northwest of the area
Wednesday into Wednesday night. Another low will approach on
Thursday and track across the region Friday. High pressure will
build south of the area Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1245pm update...Updated cloud cover for today. Introduced
freezing fog for tonight. With warm advection, expect a very
steep shallow radiation inversion to develop tonight. Low level
moisture looks sufficient for at least patchy freezing fog. This
is most likely across the northern half of the forecast area.

Previous discussion...
Snow showers will linger across the area early this morning as
the weak upper shortwave over the area slides to the southeast.
Otherwise, today will begin mostly cloudy. The clouds will thin
out during the day giving way to a partly sunny afternoon as
ridging both surface and aloft begins to build in from the west.
High pressure will crest over the area tonight bringing a clear
to partly cloudy and tranquil night. Downeast will be mostly
clear. A bit of moisture topping the upper ridge will bring
partial cloudiness to the north. The tranquil conditions will
likely allow valley areas to cool a bit more than the hills.
Eastern parts of the area will be cooler than western areas due
to some clouds pushing into the west overnight ahead of a very
weak upper level warm front.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
By Wed morning area will be in between high pressure to our south
and east and lopres moving out of the wrn Great Lakes. H5 ridge will
be over ern half of the FA by 12z and slowly building into the Gulf
of St. Lawrence in the aftn. Return flow will kick in on wrn
periphery of high as a warm front begins to lift thru late in the
afternoon. This wl bring a warm and humid airmass to the entire
region with max temps on the order 10-15 degrees above normal, with
temps u30s nr40 over the north and into the lwr 40s for Downeast.

Showers will likely develop in the afternoon in warm advection,
mainly from Bangor north, closer to the better forcing. However
cannot rule out some drizzle over Downeast during the afternoon and
evening hours.

Showers continue during the overnight as CWA will be in the warm
sector. By 06z Thu sfc low will have moved into central Quebec with
sfc boundary draped southwestward twd Lk Huron. Cannot rule out an
isolated shower during the overnight in warm advection across the
north. Temps will only drop several degrees on Wed night with all
areas likley remaining above frzg as sfc front remains back to the
west of the St. Lawrence Seaway.

Front creeps closer to the CWA but looks to stall out in the
vicinity of the region. Where this front stalls out will determine
the track of the strengthening lopres following closely on the heels
of the first sfc low. For Thu aftn temps they will climb higher than
Wed as temps start out above freezing. Downeast may be able to
approach 50F as sfc winds remain from the west and will preclude
onshore flow. North of the Katahdin region highs look to be fairly
uniform in the 40s.

By Thu night the stalled frontal boundary looks to lift back north
as a warm front as sfc low rides along the boundary. Latest EC and
CMC have trended south with the sfc low and keeps northern portions
of the region in the colder air, including their ensemble means.
Deterministic GFS is much further north than it's ensemble mean and
have trended more in line with the compromise soln, which in this
case is the 00z deterministic ECMWF. The timing of the 00z EC is
slightly slower than remainder of models and have trended twd the
faster med range guidance as well as the NBM but thermal fields have
been more aligned with the EC.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Latest guidance numbers keep northern Maine in the cold air on
Friday while central and Downeast zones are in the warm and humid
airmass. At this time think that mainly snow will fall over northern
areas Fri morning with the rain and snow line sinking south drg the
course of the day. Depending on how quickly system moves out cannot
rule out advisory level snows across the north on Friday. However
this will ultimately depend on track of system which still needs to
be ironed out.

Low pressure departs into the Canadian Maritimes on Fri night with
high pressure building in late at night. If high can build in
quicker with skies clearing and winds decoupling may be able to
undercut sat morning lows across the north but current guidance
gives single digits to the north of Bangor with below zero expected
in the North Woods at this time.

Fast moving wave brings moderating temps on Sunday with increasing
cloud cover. Cannot rule out a passing isold snow shower in the
north on Sun as wv zips across but have contd with mainly dry fcst
over the region. The warming trend continues into early next week
with H5 ridge building ahead of next wave dropping thru the Plains
States.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NEAR TERM:
Northern areas will begin MVFR with low clouds, becoming VFR
late this afternoon and remaining VFR tonight. Southern sites
will be MVFR through midday improving to VFR early this
afternoon and remaining VFR tonight. Light NW winds today
becoming W this evening then light and variable overnight.

SHORT TERM:
Wed...VFR/MVFR possible in rain/snow showers over northern
terminals and rain showers/fog over Downeast in the afternoon. S
5-15kts with gusts to 20kts in the afternoon.

Wed night-Thu...MVFR/IFR over terminals in rain showers, drizzle
or fog. S 5-15kts Wed night becoming WSW 10-20kts Thu morning.

Thu night-Fri...IFR/LIFR with snow possible over far northern
Aroostook terminals, rain over Downeast terminals. ESE 5-15kts
becoming NW 10-20kts in the afternoon.

Sat...Mainly VFR. NW 5-15kts with gusts to 25kts.

&&

.MARINE...
NEAR TERM:
Winds will drop below SCA today. However, seas of 5 to 6 ft
over the offshore waters will require a SCA to continue through
the day. Wind and sea will be below SCA tonight.

SHORT TERM: Winds and seas begin to climb above SCA levels Wed
afternoon ahead of next system. Gale force winds are possible
over the outer waters Wed evening. Wind gusts drop below 25kts
Thu morning but seas will remain elevated into the day Sat.
Winds then approach rise above SCA late Thu night and likely
remain there into Sat afternoon.

&&

.HYDROLOGY...
An extended period of temperatures and dew points above freezing
is expected from Wednesday afternoon through Friday afternoon.
However, uncertainty with temperatures does exist Thursday
night into Friday dependent on the eventual track of low
pressure. River ice decay and snowmelt runoff will be dependent
on temperatures. The conditions will be possible for ice
movement on southern basin rivers especially the Piscataquis and
Penobscot Rivers. High temperatures in the upper 40s to lower
50s with lows in the 30s to around 40F will accelerate snowmelt
as snowpack temperatures are 29-32F resulting in near ripe
snowpack. Local research of T+Td Thawing Degree Hours indicating
values of 700-1000+ across the Downeast into the southern
Penobscot and Piscataquis basins including the Mattawamkeag
River. T+Td Thawing Degree Hours of 700-1000 typically means
minor flooding becomes possible in a 72 hour period. Given this
will be greater than 48 hours potentially close to 72 hours
there is a concern for significant thermal decay and potential
thermal break up of ice on these rivers. Snowmelt will likely
add runoff into the rivers, in addition rainfall on Friday will
likely run off given the grounds are frozen 2-5 inches deep.
Overall, there is the potential for possible ice jams across
southern river basins in the CWA. Across the northern basins the
snowpack is very cold and despite well above freezing
temperatures on Thursday snowmelt is unlikely and rainfall will
be absorbed by the pack. Ice thickness is very thick with deep
snowpack so not expecting ice movement across the north.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 11 PM EST this evening for ANZ050-
     051.

&&

Near Term...Bloomer/MCW
Short Term...Buster
Long Term...Buster
Aviation...Bloomer/MCW/Buster
Marine...Bloomer/MCW/Buster
Hydrology...
Hazardous weather outlook, Feb 14, 2:53 AM EST, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
253 AM EST Tue Feb 14 2023

MEZ001>006-150800-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
253 AM EST Tue Feb 14 2023

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine and North Woods Maine.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ010-011-015>017-029>032-150800-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
253 AM EST Tue Feb 14 2023

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine
and Penobscot Valley Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Significant warmup expected beginning the middle of the week.
Temperatures may reach into 40s to lower 50s over Downeast and the
Central Highlands on Thursday and Friday. At the same time a storm
system will be bringing some rain into the region. This may pose the
potential for ice movement on area rivers due to some runoff from
snowmelt, especially over the Piscataquis and Penobscot River Basins.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-150800-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
253 AM EST Tue Feb 14 2023

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Small Craft Advisories in Maine, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.